# SDR SWAA2025061681167

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 55,849 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ROW 1DEF CETER AISLE PHOTOLUMINESCENT STRIP HAS MOISTURE IN IT.  R&R PASSENGER CABIN ROW 1DEF CENTER AISLE PHOTOLUMINESCENT STRIP IAW AMM 33-51-15.
